# SDR UALA2010092203529

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 36,315 hours, 7,921 cycles
- Engine: Pwa PW4084
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS RT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED. STATUS  MSG01- NOT ACTIVE CRUISE MODE DEPENDENT; GENERATOR CONTROL UNIT (R) HAS AN INTERNAL FAULT. DB- GENERATOR CONTROL UNIT (R) MSG-2430032 INACTIVE ER MODE.  FOUND IDG OVERFLOW DRAIN QUICK DISCONNECT FITTING LEAKING 30 DROPS PER MINUTE AT IDLE POWER. REPLACED FITTING AND SVC'D IDG. RAN ENG AND NO OTHER LEAKS NOTED.
